International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 6, Number 6 (2013)

 

 

Contents

 

Classification on totally umbilical semi-invariant submanifolds of a nearly LP-Sasakian manifold
pp. 455-459
Authors: Ayyub Husain and Abdul Salam

General Study in Topology for Some Results on the Order of Sets in a Topological Space and i – Connectedness
pp. 461-465
Author: Duraphe Sushma

Boas Transform For Boehmians
pp. 467-478
Authors: Vasant Gaikwad and M. S. Chaudhary

Long Wave Length Soliton Solutions of phi 4 equation
pp. 479-484
Authors: Tapas Kumar Sinha and Joseph Mathew

On Signal Groups of Traffic Streams
pp. 485-494
Authors: A. Bharali and A. K. Baruah

Fixed Point Results for Self Mappings in Complete Convex Metric Spaces
pp. 495-500
Authors: Geeta Modi and Bhawna Bhatt 

On Degree of Approximation by (N,P,α) Operators of Fourier and Jacobi Expansion
pp. 501-506
Authors: Anis Ahmad and Dhirendra Singh

Fixed Point Theorem in Ε-Chainable Fuzzy Metric Space for Reciprocally Continuous Semi-Compatible Maps
pp. 507-515
Authors: Vivek Raich and Rina Tiwari

Common Fixed Point Theorem for Weaker Conditions 
pp. 517-520
Authors: Vivek Raich, Madhvi Acharya and Madhu Tiwari

ON g*bω - CONTINUOUS MAPS, g*bω - CLOSED MAPS AND g*bω - OPEN MAPS IN TOPOLOGICAL SPACES
pp. 521-530
Authors: Dr. A. Parvathi and P. Priyadharsini

On Generalized Weak Structures
pp. 531-540
Authors: Murad ÖZKOÇ and Hüseyin KINA

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact